IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
A Comment on Algebraic Immunity of the Sum of Two Boolean Functions
Longjiang QUShaojing FUChunqing WU
Author information
JOURNALS RESTRICTED ACCESS

2012 Volume E95.A Issue 7 Pages 1187-1188

Details
Abstract

In this comment, an inequality of algebraic immunity of the sum of two Boolean functions is pointed out to be generally incorrect. Then we present some results on how to impose conditions such that the inequality is true. Finally, complete proofs of two existing results are given.

Information related to the author
© 2012 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top